# SDR UALA2010032200958

- Difficulty date: March 21, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 57,316 hours, 21,143 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 2073771001
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT STRIP COVER ABOUT 15 INCHES OF THE AFT SECTION OF COACH MISSING.  REPLACED MISSING EEL LIGHT COVER IN LAST 15 INCHES OF COACH SECTION.
